# SDR YENA2018080850306

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 63,948 hours, 22,914 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A COMPLAINED OF ODORS IN AFT GALLEY. TRANSIENT IRRITATION AND HEADACHE OCCURRED,  PETROLEUM LIKE ODOR.   PERFORMED TSM 05-50-00-810-831-A. RAN PACKS AND FOUND NO CAUSE OF ODOR.  INSPECTED CABIN WITH NO ODOR NOTED. PERFORMED EXTERNAL VISUAL AND CARGO BIN INSPECTION WITH NO FUEL LEAKS NOTED. ALL OPS CHECKED GOOD.
